MAUDE Adverse Event Report: AVANOS MEDICAL, INC. MIC SAFETY PEG KIT - PUSH METHOD; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

AVANOS MEDICAL, INC. MIC SAFETY PEG KIT - PUSH METHOD; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 44600
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Peg kit wire had a knot as it was being pulled from the stomach.

Brand Name
MIC SAFETY PEG KIT - PUSH METHOD
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key16183373
Report Number16183373
Device Sequence Number16727277
Product Code KNT
UDI-Device Identifier00350770446004
UDI-Public00350770446004
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/07/2022
Report Date (Section F) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number44600
Device Catalogue Number8170-20
Device Lot Number30201621
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight72 KG
Patient RaceAsian
Date Report Sent to FDA12/29/2022